# SDR 05FDEA01618

- Difficulty date: June 16, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 779
- Aircraft time: 12,092 hours, 6,471 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Stuck
- Location: Avi Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER PUSHBACK AND BOTH ENGINES STARTED EQUIPMENT COOLING OVERBOARD VALVE FAULTED.  FOLLOWED ECAM WHICH WAS TO TURN IT OFF.  CHECK MEL-NOT FLAGGED ITEM.  OVERBOARD VALVE WAS NOT USED BOTH PACKS OPERATING NORMALLY, CONTINUED FLIGHT.  AFTER T/O, AIRCRAFT WOULD NOT HOLD PRESSERIZATION.  TRIED MANUAL PRESSURIZATION, NO HELP.  TRIED TO SLOW CLIMB, NO HELP.  RETURNED TO IND, GOC TO MEM, NO PROBLEMS.  AVI COOLING EXTRACTION VALVE IS STUCK FULL OPEN.  REMOVED AND REPLACED OVERBOARD EXTRACT VALVE PER AMM 21-23-13-4, OPS CHECK GOOD.
